# SDR WX0A073232

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- Aircraft time: 59,233 hours, 33,419 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726112
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

(EMERGENCY DECLARED) ON APPROACH INTO DAY. AT 14000 FT & 280 KTS, PILOTS RECEIVED A SLAT OVERSPEED WARNING. THE PILOTS RAN A CHECK LIST AND SUDDENLY THE FIRE WARNING CAME UP FOR THE NR 2 ENGINE. THE CAPTAIN DEPLOYED 1ST FIRE BOTTLE AND AFTER 30 SECONDS THE 2ND BUT FIRE DID NOT EXTINGUISH UNTIL RIGHT BEFORE TOUCHDOWN. R&R NR 2 ENGINE.
